Nonoptimality of constant radii in high dimensional continuum percolation

Abstract : Consider a Boolean model $\Sigma$ in $\R^d$. The centers are given by a homogeneous Poisson point process with intensity $\lambda$ and the radii of distinct balls are i.i.d.\ with common distribution $\nu$. The critical covered volume is the proportion of space covered by $\Sigma$ when the intensity $\lambda$ is critical for percolation. Previous numerical simulations and heuristic arguments suggest that the critical covered volume may be minimal when $\nu$ is a Dirac measure. In this paper, we prove that it is not the case in sufficiently high dimension.
Type de document :
Article dans une revue
Annals of Probability, 2016, 44 (1), pp.307-323. 〈10.1214/14-AOP974〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01068557
Contributeur : Jean-Baptiste Gouéré <>
Soumis le : jeudi 25 septembre 2014 - 18:20:01
Dernière modification le : mardi 16 octobre 2018 - 14:18:11
Document(s) archivé(s) le : vendredi 26 décembre 2014 - 11:21:26

Fichiers

Boolean-high-dimension-AOP-fin...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Jean-Baptiste Gouéré, Régine Marchand. Nonoptimality of constant radii in high dimensional continuum percolation. Annals of Probability, 2016, 44 (1), pp.307-323. 〈10.1214/14-AOP974〉. 〈hal-01068557〉

Partager

Métriques

Consultations de la notice

360

Téléchargements de fichiers

114